Revista Matemática Iberoamericana


Full-Text PDF (393 KB) | Metadata | Table of Contents | RMI summary
Volume 11, Issue 2, 1995, pp. 375–415
DOI: 10.4171/RMI/177

Published online: 1995-08-31

Multipliers of de Branges-Rovnyak spaces in $H^2$

Fernando Daniel Suárez[1]

(1) University of California, Berkeley, USA

No abstract available for this article.

No keywords available for this article.

Suárez Fernando Daniel: Multipliers of de Branges-Rovnyak spaces in $H^2$. Rev. Mat. Iberoam. 11 (1995), 375-415. doi: 10.4171/RMI/177